# SDR SWAA2024081417184

- Difficulty date: July 25, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241GF HAS UPPER SURFACE DELAMINATION.<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL; USING BMS4-17TYVI LOT 1557541-1 AND BMS5-107CL1TY1 LOT 1540837-1 ADHESIVE; CURED THE ADHESIVE; UNDER A HEAT LAMP; MONITORING THE CURE WITH THE DIGITAL THERMOMETER: CAL ID: ATS2402 CAL DUE: 08/2024; THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 146A5810 SHEET 455.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
